Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Urinary Incontinence Help
jack2550 posted:
I'm suffering from Urinary Incontinence. I'm 40 year old male. I all ready have an enlarged prostate and had that for many years, but recently I've been dealing with incontinence. I pretty much drip after every time I urinate and it may last for a half hour to hour after urinating. I had a Cystoscopy and a Urodynamic and they didn't find anything wrong with the bladder. My problem seems to be getting worse. I was on medication but it doesn't seem to help. Currently I had to start wearing pads because of the leakage. Is there anything else I can do to solve this issue? Any medications or anything else I can take? Also, can having a Cystoscopy and a Urodynamic worsen the issue. I've noticed a week or two after I had it the problem worsen. I had it before the tests, but it seem to get worse. Thank you for your help.
counterso responded:
Post void dribbling as it's called is not an uncommon problem and frequently occurs due to improper habits ending urination. When you urinate, do not withdraw your penis through underwear and zipper. Fully open pants and lower underwear to make sure your penis is unencumbered and that it is not forced into a compressed u-shape which causes urine to remain trapped in your urethra.

Do not strain at the end of urination to push out the last bit of urine. When you do this, you close the sphincter of your bladder, put your penis away, and then the sphincter relaxes and lets out the last bit of urine that wasn't emptied in a relaxed state. Most of all, don't hurry the end of urination and rush to put your penis away. Once you're done, take a deep relaxed breath to make sure the bladder's sphincter is still relaxed and is not holding back any urine in your bladder that could leak out when it does relax.

There's no magic pill to fix this issue. The cytoscopy and urodynamics were looking for other potential causes such as diverticulae. You are indicating this was not the case. Yes, anytime you shove something up your urethra it's going to cause temporary issues for a while.

Follow up with your urologist. It's important that you resolve your enlarged prostate issues. Remember though that medications and surgical treatments for BPH can affect other urinary issues. Discuss these with your urologist.
donrussell replied to counterso's response:
Can Male Kegel exercises help with this problem? It seems to have gotten worse, and I now have more pain during urination than before. I've had worsening benign prosate enlargement for years now. I am 61. the pain seems to be similar to what I experienced after taking antihistimines. about 2 weeks ago, I began taking hydroxine pamoate, 50 mg, once per day, for sleeping problems, I have been taking 10mg of Ambien as well, for over one year.

I take Tamosulin for the BPE, my numbers on PSA have been ok so far. I also, about 2 weeks ago, was diagnosed with peripheral artery disease.I'm about 50 lbs overweight, at 6ft and 230 lbs. I've been prescribe to twice a day take cilostazol, 50mg tablets, and also pravastatin sodium tabs, 40 mg once per day. I masturbate an average of 3 times per week, no sex ppartner at present, have had none for 8 years.
counterso replied to donrussell's response:
Don, there shouldn't ever be pain during urination. That's an immediate trip to the urologist. Many medications can have urinary symptoms associated with them. It's your responsibility to communicate these symptoms to the doctors prescribing various medications.
Do you have a primary care doctor who is managing your overall care from different specialists? If not, you need one, and their job will be to resolve the conflicts between the many different health concerns and approaches the specialists are directing you to follow.

Spotlight: Member Stories

Diagnosed with BXO (balanitis xerotica obliterans) in May 2011. I had a very sever case and had 4 surgeries and was in the hospital for 4 weeks.

Helpful Tips

What is this hard "vein" and swelling on my penis?
Veins in your penis will usually have a blue color, but sometimes you may have what looks like a "vein" appear that wasn't there before, ... More
Was this Helpful?
90 of 180 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.